# SDR 06FDEA03976

- Difficulty date: November 13, 2006
- Submitted: November 14, 2006
- Operation: Air carrier
- Aircraft: N628FE
- Make and model: Doug MD-11
- Aircraft serial: 48447
- Aircraft time: 73,318 hours, 12,329 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO LT FRAME (STA 1661, L12) FOUND DENT.  MAIN DECK CARGO LEFT HAND FRAME (STA 1661, LONGERON 12) CARRIED OUT REPAIR AS PER SRM 53-30-00 FIGURE 1 VOLUME I. DUE TO CAT B REPAIR, INITIAL INSPECTION REQUIRED AT 14,500   CYCLES WITH REPETITIVE INSPECTIONS AT 9,500 CYCLES. REPAIR CLASSIFIED AS MAJOR PER GMM   6-2-100.
